# SDR FDEA201605061481

- Difficulty date: May 6, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 71,704 hours, 29,335 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Not Reported
- Condition: Unknown
- Location: Warning System
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DESCENDING THROUGH FL 280 GEAR NOT DOWN, EICAS WARNING ACCOMPANIED BY AURAL WARNING.  THIS CONDITION CONTINUED THROUGHOUT DESCENT ANYTIME THROTTLES RETIRED TO IDLE.  TROUBLESHOOTING IAW 31-51 FAULT TREE 817, FOUND PIN 3 OF  THE LANDING CONFIGURATION WARNING MODULE CONNECTOR D595 TO HAVE RESISTANCE AT ALL TIME.  REMOVED NR 1 FSEU & STILL HAD RESISTANCE AT PIN 3.
